MAUDE Adverse Event Report: ARTHREX, INC. AVL PRIMARY REAMER, MODULAR, SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL PRIMARY REAMER, MODULAR, SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL PRIMARY REAMER, MODULAR, SMALL
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 07/11/2023, it was reported by a sales representative via sems that an ar-9228ag augmented glenoid primary reamer is worn.This was discovered during a case, with no patient effect reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint was confirmed.One unpackaged ar-9228ag serial/batch number (b)(6) was received for investigation.The returned devices were visually inspected, and it was noted nick on the cutting edges, the spring is coming out of the place.The most likely cause(s) for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
AVL PRIMARY REAMER, MODULAR, SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17486592
Report Number1220246-2023-07459
Device Sequence Number7246160
Product Code LXH
UDI-Device Identifier00888867350434
UDI-Public00888867350434
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL PRIMARY REAMER, MODULAR, SMALL
Device Catalogue NumberAR-9228AG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown